# SDR CALA2023010600042

- Difficulty date: January 4, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 58,734 hours, 25,417 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: D5311275120200
- Condition: Cracked
- Location: Lh Fr 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROTO INSP OF LH FR 20 DOOR STOP FITTING #7. CRACK INDICATION WAS  NOTED IN UPPER I/B HOLE, FRAME AND INTERCOSTAL L AYERS. REPAIR BEFORE NEXT FLIGHT. REPAIRED DAMAGED HOLE IAW REPAIR DRAWING R53113118. EMP:V934583 W/C:6001971315 STENGBFM
